Virtually soluble groups of type FP∞. / Martinez-Pérez, Conchita; Nucinkis, Brita E.A.

In: Commentarii Mathematici Helvetici, Vol. 85, No. 1, 2010, p. 135-150.

Research output: Contribution to journalArticle

Published

Abstract

We prove that a virtually soluble group $G$ of type $FP_\infty$
admits a finitely dominated model for $\underline{E}G$ of dimension the Hirsch
length of $G$. This implies in particular that the Brown conjecture
is satisfied for virtually torsion-free elementary amenable groups.
Original languageEnglish
Pages (from-to)135-150
Number of pages16
JournalCommentarii Mathematici Helvetici
Volume85
Issue number1
DOIs
Publication statusPublished - 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 13407898